# SDR MASA200602141

- Difficulty date: August 21, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 7,428 hours, 5,383 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Ecu
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2825 PHX - FLAP FAULT STATUS.  MX CLEARED SFECU INHIBITS.
